# SDR I05R086497

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 939 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 453
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP OPERATION INTERMITTENT REMOVED AND REPLACED PUMP
